Alert archive / Virginia / Ice Storm Warnings in 2021

Ice Storm Warning 1, NWS Morristown, TN

February 10, 2021Wise County, City of Norton, Virginia

NWS Morristown, TN issued this ice storm warning at Feb 10, 2021, 2:27 PM EST for Wise County, City of Norton, Virginia. It took effect at Feb 11, 2021, 7:00 AM EST. It was in force for 21 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Feb 10, 2021, 2:27 PM EST (19:27 UTC)
In effect from
Feb 11, 2021, 7:00 AM EST
Expired
Feb 12, 2021, 3:36 AM EST
In force
21 hr
Issued by
NWS Morristown, TN

Counties City of Norton, VA, Wise County, VA

The radar

The Jackson,KY radar (KJKL), 93 km from the middle of the area, began a volume at 19:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 11, 6:30 PM ESTFREEZING RAIN 0.2Wise, VAMEDIA RELAYED PICTURES OF 0.1 TO 0.2 ICE ACCUMULATION ON TREES AND ROAD SIGNS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 7.5 hours before the alert went out and 262 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2021-02-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2021-02-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 167 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
830 m above ground
0-6 km bulk shear
87 kt
0-1 km storm-relative helicity
167 m²/s²
0-3 km storm-relative helicity
424 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

726 
WWUS44 KMRX 101927
WSWMRX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Morristown TN
227 PM EST Wed Feb 10 2021


VAZ002-110500-
/O.NEW.KMRX.IS.W.0001.210211T1200Z-210212T1200Z/
Wise-
Including the cities of Big Stone Gap, Norton, Wise, Coeburn, 
Appalachia, and Pardee
227 PM EST Wed Feb 10 2021

...ICE STORM WARNING IN EFFECT FROM 7 AM THURSDAY TO 7 AM EST
FRIDAY...

* WHAT...Significant icing expected near the Kentucky state line.
  Total ice accumulations of a quarter to four tenths of an inch.

* WHERE...Wise County.

* WHEN...From 7 AM Thursday to 7 AM EST Friday.

* IMPACTS...Power outages and tree damage are likely due to the
  ice. Travel could be nearly impossible. The hazardous conditions
  could impact the morning or evening commute.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Travel is strongly discouraged. If you must travel, keep an extra
flashlight, food and water in your vehicle in case of an
emergency. Prepare for possible power outages. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

TNZ012>014-VAZ001-110500-
/O.NEW.KMRX.WW.Y.0007.210211T1200Z-210212T0000Z/
Scott-Campbell-Claiborne-Lee-
Including the cities of Big South Fork National, Oneida, 
Smokey Junction, Elgin, Huntsville, Norma, Slick Rock, Fincastle,
La Follette, Elk Valley, Jellico, White Oak, Caryville, 
Royal Blue, Lone Mountain, Sandlick, Springdale, Arthur, 
Harrogate-Shawanee, Clairfield, Howard Quarter, and Rose Hill
227 PM EST Wed Feb 10 2021

...WINTER WEATHER ADVISORY IN EFFECT FROM 7 AM TO 7 PM EST
THURSDAY...

* WHAT...Brief periods of light freezing rain expected near the
  Kentucky state line. Total ice accumulations up to a tenth of an
  inch. 

* WHERE...In Tennessee, Scott, Campbell and Claiborne Counties. 
  In Virginia, Lee County.

* WHEN...From 7 AM to 7 PM EST Thursday.

* IMPACTS...The hazardous conditions could impact the morning or
  evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$
5 follow-up statements
414 
WWUS44 KMRX 110253 AAA
WSWMRX

URGENT - WINTER WEATHER MESSAGE...UPDATED
National Weather Service Morristown TN
953 PM EST Wed Feb 10 2021


VAZ002-111000-
/O.CON.KMRX.IS.W.0001.210211T1200Z-210212T1200Z/
Wise-
Including the cities of Big Stone Gap, Norton, Wise, Coeburn, 
Appalachia, and Pardee
953 PM EST Wed Feb 10 2021

...ICE STORM WARNING REMAINS IN EFFECT FROM 7 AM THURSDAY TO 7 AM
EST FRIDAY...

* WHAT...Significant icing expected near the Kentucky state 
  line. Total ice accumulations of a quarter to four tenths of 
  an inch.

* WHERE...Wise County.

* WHEN...From 7 AM Thursday to 7 AM EST Friday.

* IMPACTS...Power outages and tree damage are likely due to the 
  ice. Travel could be nearly impossible. The hazardous 
  conditions could impact the morning or evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Travel is strongly discouraged. If you must travel, keep an extra
flashlight, food and water in your vehicle in case of an
emergency. Prepare for possible power outages.

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

TNZ012>014-VAZ001-111000-
/O.CON.KMRX.WW.Y.0007.210211T1200Z-210212T0000Z/
Scott-Campbell-Claiborne-Lee-
Including the cities of Big South Fork National, Oneida, 
Smokey Junction, Elgin, Huntsville, Norma, Slick Rock, Fincastle,
La Follette, Elk Valley, Jellico, White Oak, Caryville, 
Royal Blue, Lone Mountain, Sandlick, Springdale, Arthur, 
Harrogate-Shawanee, Clairfield, Howard Quarter, and Rose Hill
953 PM EST Wed Feb 10 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 7 AM TO 7 PM
EST THURSDAY...

* WHAT...Brief periods of light freezing rain expected near the 
  Kentucky state line. Total ice accumulations up to a tenth of 
  an inch.

* WHERE...In Tennessee, Scott, Campbell and Claiborne Counties. 
  In Virginia, Lee County.

* WHEN...From 7 AM to 7 PM EST Thursday.

* IMPACTS...The hazardous conditions could impact the morning or 
  evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling.

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$
004 
WWUS44 KMRX 110815
WSWMRX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Morristown TN
315 AM EST Thu Feb 11 2021

VAZ002-112100-
/O.CON.KMRX.IS.W.0001.210211T1200Z-210212T1200Z/
Wise-
Including the cities of Big Stone Gap, Norton, Wise, Coeburn, 
Appalachia, and Pardee
315 AM EST Thu Feb 11 2021

...ICE STORM WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO
7 AM EST FRIDAY...

* WHAT...Significant icing expected near the Kentucky state line.
  Total ice accumulations of a quarter inch or more will be
  possible.

* WHERE...Wise County.

* WHEN...From 7 AM Thursday to 7 AM EST Friday.

* IMPACTS...Power outages and tree damage are possible due to the
  ice. Travel could be nearly impossible. The hazardous 
  conditions could impact the morning or evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Travel is strongly discouraged. If you must travel, keep an extra
flashlight, food and water in your vehicle in case of an
emergency. Prepare for possible power outages.

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

VAZ005-006-112100-
/O.EXB.KMRX.WW.Y.0007.210211T1200Z-210212T0600Z/
Scott-Russell-
Including the cities of Hiltons, Hansonville, Lebanon, Dye, 
Castlewood, Honaker, and Rosedale
315 AM EST Thu Feb 11 2021

...WINTER WEATHER ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO
1 AM EST FRIDAY...

* WHAT...Freezing rain expected. Total ice accumulations of up to
  a tenth of an inch possible.

* WHERE...Scott and Russell Counties.

* WHEN...From 7 AM this morning to 1 AM EST Friday.

* IMPACTS...The hazardous conditions could impact the morning or
  evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. Prepare for possible
power outages. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

TNZ015-035-112100-
/O.EXA.KMRX.WW.Y.0007.210211T1200Z-210212T0000Z/
Hancock-Morgan-
Including the cities of Evanston, Sneedville, Kyles Ford, 
Pine Orchard, High Point, and Petros
315 AM EST Thu Feb 11 2021

...WINTER WEATHER ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO
7 PM EST THIS EVENING...

* WHAT...Freezing rain expected. Total ice accumulations of up to
  a tenth of an inch possible.

* WHERE...Hancock and Morgan Counties.

* WHEN...From 7 AM to 7 PM EST Thursday.

* IMPACTS...The hazardous conditions could impact the morning or 
  evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

TNZ012>014-VAZ001-112100-
/O.CON.KMRX.WW.Y.0007.210211T1200Z-210212T0000Z/
Scott-Campbell-Claiborne-Lee-
Including the cities of Big South Fork National, Oneida, 
Smokey Junction, Elgin, Huntsville, Norma, Slick Rock, Fincastle,
La Follette, Elk Valley, Jellico, White Oak, Caryville, 
Royal Blue, Lone Mountain, Sandlick, Springdale, Arthur, 
Harrogate-Shawanee, Clairfield, Howard Quarter, and Rose Hill
315 AM EST Thu Feb 11 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 7 AM THIS
MORNING TO 7 PM EST THIS EVENING...

* WHAT...Brief periods of light freezing rain expected near the 
  Kentucky state line. Total ice accumulations up to a tenth of 
  an inch.

* WHERE...In Tennessee, Scott, Campbell and Claiborne Counties. 
  In Virginia, Lee County.

* WHEN...From 7 AM to 7 PM EST Thursday.

* IMPACTS...The hazardous conditions could impact the morning or 
  evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling.

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$
650 
WWUS44 KMRX 112024
WSWMRX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Morristown TN
324 PM EST Thu Feb 11 2021


TNZ035-112130-
/O.CAN.KMRX.WW.Y.0007.000000T0000Z-210212T0000Z/
Morgan-
324 PM EST Thu Feb 11 2021

...WINTER WEATHER ADVISORY IS CANCELLED...

Temperatures remain above freezing so the threat of freezing rain
has ended. Thus the advisory has been cancelled.

$$

VAZ002-120500-
/O.CON.KMRX.IS.W.0001.000000T0000Z-210212T1200Z/
Wise-
Including the cities of Big Stone Gap, Norton, Wise, Coeburn, 
Appalachia, and Pardee
324 PM EST Thu Feb 11 2021

...ICE STORM WARNING REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY...

* WHAT...Significant icing expected near the Kentucky state 
  line. Total ice accumulations of a quarter inch or more will 
  be possible.

* WHERE...Wise County.

* WHEN...From 7 AM Thursday to 7 AM EST Friday.

* IMPACTS...Difficult travel conditions are possible. The 
  hazardous conditions could impact the morning or evening 
  commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Travel is strongly discouraged. If you must travel, keep an extra
flashlight, food and water in your vehicle in case of an
emergency. Prepare for possible power outages. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

TNZ012>015-VAZ001-120000-
/O.CON.KMRX.WW.Y.0007.000000T0000Z-210212T0000Z/
Scott-Campbell-Claiborne-Hancock-Lee-
Including the cities of Big South Fork National, Oneida, 
Smokey Junction, Elgin, Huntsville, Norma, Slick Rock, Fincastle,
La Follette, Elk Valley, Jellico, White Oak, Caryville, 
Royal Blue, Lone Mountain, Sandlick, Springdale, Arthur, 
Harrogate-Shawanee, Clairfield, Howard Quarter, Evanston, 
Sneedville, Kyles Ford, and Rose Hill
324 PM EST Thu Feb 11 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WHAT...Brief periods of light freezing rain expected near the 
  Kentucky state line. Total ice accumulations up to a tenth of 
  an inch.

* WHERE...In Tennessee, Scott, Campbell and Claiborne Counties. 
  In Virginia, Lee County.

* WHEN...From 7 AM to 7 PM EST Thursday.

* IMPACTS...Very slippery sidewalks, roads and bridges are 
  possible. The hazardous conditions could impact the evening 
  commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. Prepare for possible
power outages. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

VAZ005-006-120500-
/O.CON.KMRX.WW.Y.0007.000000T0000Z-210212T0600Z/
Scott-Russell-
Including the cities of Hiltons, Hansonville, Lebanon, Dye, 
Castlewood, Honaker, and Rosedale
324 PM EST Thu Feb 11 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
FRIDAY...

* WHAT...Freezing rain expected. Total ice accumulations of up 
  to a tenth of an inch possible.

* WHERE...Scott and Russell Counties.

* WHEN...From 7 AM this morning to 1 AM EST Friday.

* IMPACTS...Very slippery sidewalks, roads and bridges are 
  possible. The hazardous conditions could impact the evening 
  commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. Prepare for possible
power outages. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$
251 
WWUS44 KMRX 120121 AAA
WSWMRX

URGENT - WINTER WEATHER MESSAGE...UPDATED
National Weather Service Morristown TN
821 PM EST Thu Feb 11 2021

VAZ002-120900-
/O.CON.KMRX.IS.W.0001.000000T0000Z-210212T1200Z/
Wise-
Including the cities of Big Stone Gap, Norton, Wise, Coeburn, 
Appalachia, and Pardee
821 PM EST Thu Feb 11 2021

...ICE STORM WARNING REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY...

* WHAT...Additional light icing possible near the Kentucky state 
  line. Total ice accumulations of a quarter inch or more will be 
  possible.

* WHERE...Wise County.

* WHEN...Until 7 AM EST Friday.

* IMPACTS...Difficult travel conditions are possible. The 
  hazardous conditions could impact the morning or evening 
  commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Travel is strongly discouraged. If you must travel, keep an extra
flashlight, food and water in your vehicle in case of an
emergency. Prepare for possible power outages. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

VAZ005-006-120600-
/O.CON.KMRX.WW.Y.0007.000000T0000Z-210212T0600Z/
Scott-Russell-
Including the cities of Hiltons, Hansonville, Lebanon, Dye, 
Castlewood, Honaker, and Rosedale
821 PM EST Thu Feb 11 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
FRIDAY...

* WHAT...Freezing rain and drizzle possible. Total ice 
  accumulations of up to a tenth of an inch possible.

* WHERE...Scott and Russell Counties.

* WHEN...Until 1 AM EST Friday.

* IMPACTS...Very slippery sidewalks, roads and bridges are 
  possible. The hazardous conditions could impact the evening 
  commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. Prepare for possible
power outages. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$
405 
WWUS44 KMRX 120836
WSWMRX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Morristown TN
336 AM EST Fri Feb 12 2021

VAZ002-121500-
/O.CAN.KMRX.IS.W.0001.000000T0000Z-210212T1200Z/
/O.NEW.KMRX.WW.Y.0008.210212T0836Z-210212T1500Z/
Wise-
Including the cities of Big Stone Gap, Norton, Wise, Coeburn, 
Appalachia, and Pardee
336 AM EST Fri Feb 12 2021

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 AM EST THIS
MORNING...
...ICE STORM WARNING IS CANCELLED...

* WHAT...Light freezing rain or freezing drizzle.

* WHERE...Wise County.

* WHEN...Until 10 AM EST this morning.

* IMPACTS...The hazardous conditions could impact the morning
  commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

VAZ006-121500-
/O.NEW.KMRX.WW.Y.0008.210212T0836Z-210212T1500Z/
Russell-
Including the cities of Hansonville, Lebanon, Dye, Castlewood, 
Honaker, and Rosedale
336 AM EST Fri Feb 12 2021

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WHAT...Light freezing rain or freezing drizzle.

* WHERE...Russell County.

* WHEN...Until 10 AM EST this morning.

* IMPACTS...The hazardous conditions could impact the morning
  commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

What forecasters said that day

The local office's own words before this ice storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this ice storm warning went out at Feb 10, 12:28 PM EST, 1 hour 59 minutes earlier.

Area forecast discussion, Feb 10, 12:28 PM EST, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
National Weather Service Morristown TN
1228 PM EST Wed Feb 10 2021

.UPDATE...
FOR 18Z AVIATION.

&&

.DISCUSSION...

Skies have cleared out this morning across most locations which is
allowing temperatures to warm quicker than forecast. As a result,
adjusted hourly temperatures through the afternoon and MaxT's. The
other minor updates were with sky cover through the afternoon. Do
expect clouds to move back in as low-lvl moisture advects back
into the area.

Diegan

&&

.AVIATION...
18Z TAF DISCUSSION.

Cloud cover will move back into area this afternoon and evening
with lowering CIGS. MVFR flight categories move in after 06Z at
all TAF sites with slight chances of SHRA in the early morning
hours. Some of these showers could bring IFR CIGS/Visb temporally.
IFR conditions move in around sunrise at all sites with further
LIFR conditions possible at CHA toward the end of the period.
Cannot rule out LIFR conditions at times with RA at TYS and/or TRI
but confidence is low enough to keep it mentioned in a PROB30 at
this point. Winds will remain light and variable through the
period.

Diegan

&&

.PRELIMINARY POINT TEMPS/POPS...
Chattanooga Airport, TN             48  54  41  51  42 /  70  90  40  20  60
Knoxville McGhee Tyson Airport, TN  44  48  38  47  40 /  60  90  50  10  50
Oak Ridge, TN                       41  48  36  47  39 /  70  90  40  10  40
Tri Cities Airport, TN              40  46  38  47  38 /  30  90  70  10  40

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...NONE.
VA...NONE.
&&
Hazardous weather outlook, Feb 10, 3:06 AM EST, 11 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Morristown TN
306 AM EST Wed Feb 10 2021

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-110815-
Cherokee-Clay-Scott-Campbell-Claiborne-Hancock-Hawkins-Sullivan-
Johnson-Morgan-Anderson-Union-Grainger-Hamblen-Northwest Cocke-
Cocke Smoky Mountains-Northwest Greene-Southeast Greene-
Washington-Unicoi-Northwest Carter-Southeast Carter-Roane-Loudon-
Knox-Jefferson-Northwest Blount-Blount Smoky Mountains-
North Sevier-Sevier Smoky Mountains-Sequatchie-Bledsoe-Rhea-Meigs-
McMinn-Northwest Monroe-Southeast Monroe-Marion-Hamilton-Bradley-
West Polk-East Polk-Lee-Wise-Russell-
306 AM EST Wed Feb 10 2021 /206 AM CST Wed Feb 10 2021/

This Hazardous Weather Outlook is for portions of southwest North
Carolina...east Tennessee and southwest Virginia.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

On Thursday there is a chance for a wintry mix of weather
including freezing rain in northern Tennessee and southwest
Virginia, specifically in the counties that border southeast
Kentucky. Freezing rain accumulations will likely be light, but
any amount of freezing rain can cause hazardous driving
conditions.

Also on Thursday periods of moderate rain will be possible during
the daylight hours. This could lead to isolated flooding of low
lying areas, with the highest threat being in southeast Tennessee
and southwest North Carolina.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not needed at this time.

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 10, 2:27 PM ESTWinter Weather AdvisoryMRXLee, Russell, Scott35 hr

Nearby

Ice Storm Warnings in Virginia, 2021Every ice storm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.